# SDR SWAA2023080976091

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME CRACKED BS294 RBL54 WL209.<[01] VERIFIED SRM 53-10-15-1A-2 IS APPLICABLE FOR ALLOWABLE DAMAGE TO FSD SURROUND STRUCTURE.;[02] CONCUR WITH APPLICABILITY OF SRM 53-10-15-1A-2.;[03] REMOVED CLIP P/N 141A8312-3 PER SRM 51-40-02 FOR ACCESS. REQUEST NDI TO VERIFY CRACK(S) AND MARK ENDS.;[04] HFEC INSPECTED AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] UPDATED MEASUREMENT TABLE. UPON FURTHER INVESTIGATION; NO CRACK FOUND IN FSD BS 294 STUB FRAME; RBL 54; WL 209.;[06] REQUEST OK TO REINSTALL CLIP P/N 141A8312-3.;[07] OK TO REINSTALL CLIP P/N 141A8312-3 GIVEN.;[08] INSTALLED CLIP PER SRM 51-40-02; DWG# 141A8310 REV-; AND DWG# 140A9810 REV A.;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED MEASUREMENT TABLE
